Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having abdominal pain, vomiting and diarrhea. What treatment should be done?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1831 Questions
i have constant attacks of sevear pain in the stomach vomiting and doihorea this happens at least once every two weeks some times i might be lucky and get a three week break i become bed ridden it seems i loose all my fluids cant eat or even drink this lasts 24 hrs then im okay but my stomach still feels queezy the next day i drink fluids to scared to eat by the second day after the attack i eat small amount of food in the night about 5pm im worried what this could be
Posted Tue, 7 May 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 1 hour later
Vomiting and diarrhoea is due to infection of the gastro intestinal tract.
It is due to contaminated food or water.
If you are eating outside food which is contaminated,you get these symptoms.
Please avoid outside food completely.
Please take antibiotic course of Ofloxacin and Ornidazole,Rabeprazole and Pre and Probiotic capsule.
Please take Oral rehydration solution also
Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor